# SDR SWIA200923296

- Difficulty date: December 18, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 17,572 hours, 14,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY CEILING LEVEL FLOODLIGHT NR 3 INOP.  (FLT 5786)  RELAMPED FLOODLIGHT.
